International Journal of Emerging Trends & Technology in Computer Science
A Motivation for Recent Innovation & Research
ISSN 2278-6856
www.ijettcs.org

Call for Paper, Published Articles, Indexing Infromation Generalized Hankel-Clifford transformation for a class of tempered ultradistributions , Authors : V. R. Lakshmi Gorty, International Journal of Emerging Trends & Technology in Computer Science (IJETTCS), www.ijettcs.org
Volume & Issue no: Volume 6, Issue 5, September - October 2017

Title:
Generalized Hankel-Clifford transformation for a class of tempered ultradistributions
Author Name:
V. R. Lakshmi Gorty
Abstract:
Abstract: Present paper aims at investigating a theory supporting generalized Hankel-Clifford transformation on certain spaces of generalized functions. In an attempt to extend the transform to a space of tempered ultradistributions; definitions of classes of rapid descent ultradifferentiable functions is provided. Mappings involving various differential operators are shown to be continuous. Keywords: Generalized Hankel-Clifford transformation, tempered ultradifferentiable functions, differential operator
Cite this article:
V. R. Lakshmi Gorty , " Generalized Hankel-Clifford transformation for a class of tempered ultradistributions " , International Journal of Emerging Trends & Technology in Computer Science (IJETTCS), Volume 6, Issue 5, September - October 2017 , pp. 109-113 , ISSN 2278-6856.
Full Text [PDF]                          Home